journal6 ›› 2015, Vol. 36 ›› Issue (2): 11-15.DOI: 10.3969/j.issn.1007-2985.2015.02.003

• Mathematics • Previous Articles     Next Articles

Existence of Solutions for Boundary Value Problems of Impulsive Fractional Differential Equations via Critical Point Theory

 HUANG  Yi, CHEN  Guo-Ping   

  1. (College of Mathematics and Statistics,Jishou University,Jishou 416000,Hunan China)
  • Online:2015-03-25 Published:2015-04-28

Abstract: In this paper,we investigate existence results of Dirichlet boundary problems for a class of impulsive fractional differential equations.The arguments are based upon the mountain pass theorem of critical point theory.

Key words: impulsive, fractional;differential equations, Dirichlet boundary conditions, critical point theory

WeChat e-book chaoxing Mobile QQ